# SDR UALA2013071905069

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 71,096 hours, 12,507 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 8105037
- Part serial: 36
- Condition: Faulty
- Location: Rt Anti Ice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANTI-ICE RT ENGINE EICAS.    REPLACED ENGINE ANTI-ICE CONTROLLER, IAW MM 30-21-03 PG401 AND ENGINE ANTI-ICE VALVE IAW MM 30-21-02, PG401.  OPS CHECKED  SATISFACTORY.
